2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics


Fractal Egyptian-Chinese Journal of Computational and Applied Mathematics

Vol.1, No.1  

[ Research highlights in this issue ] 2012

CONTENTS

A differential transform method for solving integro-differential equations with an integral boundary condition 

A. Elsaid*
1-5
..................................................................................................................................................................................................................

Hamiltonian approach to solitary solutions 

Ji-Huan He*
6-9
..................................................................................................................................................................................................................

Constructing mean square approximations of decomposable space-time uncertainty diffusion models 

J.-C. Cortés*1, L. Jódar1, J.-V. Romero1, L. Villafuerte2
10-23
..................................................................................................................................................................................................................

Solutions of a class of nonlocal problems for the differential inclusion x'(t) =F(t,x(t))  

A.M.A. El-Sayed*1, E. M. Hamdallah1, Kh. W. El-kadeky2
24-30
..................................................................................................................................................................................................................

Homotopy WHEP algorithm, solving stochastic differential equations 

Magdy A. El-Tawil*
31-46
..................................................................................................................................................................................................................

Design of logistic map  

Ahmed G. Radwan*
47-53
..................................................................................................................................................................................................................

A multi-term fractional-order differential equation with nonlocal condition 

A. M. A. El-Sayed*1 and E. O. Bin-Taher2
54-60
..................................................................................................................................................................................................................


Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 829223th visitor.